# SDR DALA2016032802364

- Difficulty date: March 27, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 4 INNER HOLES AT LT LOWER ACCESS DOOR CUTOUT XRS=189 TO 214.  HOLES ON LOWER ACCESS DOOR CUTOUT WERE REPAIRED IAW ER/A 543204-14AD REV ORIGINAL SECTION I: PERMANENT REPAIR ER/A APPROVAL IS LIMITED TO 67,000 TOTAL CYCLES ONLY IAW ER/A 543204-14AD, REV ORIGINAL.
